Access count of this item: 72

Files in This Item:
File Description SizeFormat 
1537-11.pdf538.96 kBAdobe PDFView/Open
Title: Limit sets on Teichmuller space and on asymptotic Teichmuller space(Complex Dynamics and its Related Topics)
Authors: Fujikawa, Ege
Author's alias: 藤川, 英華
Issue Date: Feb-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1537
Start page: 94
End page: 98
Appears in Collections:Complex Dynamics and its Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.